# SDR UPS97825258

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, CORROSION ON FWD LOWER FLANGE OF FRAME FS 1140 BETWEEN LONGERON 33 RT TO 33 LEFT 6.  REMOVED CORROSION OUT OF LIMITS  RECEIVED REO 03814.  REMOVED CAP FABRICATED NEW CAPS AND GUSSETS IAW TIMCO REO 03814  ALODINED NEW CAP AND GUSSET IAW DC8 SRM 51-1-8.  INSTALLED NEW CAPS AND GUSSETS IAW TI MCO REO 03814 DC8 SRM 51-1-20D AND 51-1-21.
